# SDR AALA202504109668

- Difficulty date: March 29, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 67,206 hours, 28,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AND RIGHT HAND AFT EMERGENCY DOOR ESCAPE STRAP LANDYARD HOOKS CORRODED. REMOVED AND REPLACED LEFT HAND (AALA202504109668) AND RIGH HAND (AALA202504102846) AFT EMERGENCY DOOR ESCAPE STRAP LANYARD ASSEMBLY. PER B737 NG AMM 25-61-10-000-802 AND 25-61-10-400-802.
